# SDR P5CA9600791

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Skin
- Condition: Lifted
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFTED OUTER SKIN ON NR 3 ENGINE OUTBOARD CORE COWL MID SECTION.  REPLACED SKIN PER BAC SRM 51-10-01.
